# SDR AALA202309050956

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,549 hours, 36,849 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: CAR300
- Condition: Loose
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO BNA. ON GROUND AT MCI. GREEN HYDRAULIC QUANTITY NORMAL (BOTTOM OF GREEN BOX) RIGHT BEFORE LEVEL OFF NOTICED LEVEL REDUCED TO ABOUT A QUARTER OF QUANTITY AND SLOWLY DECREASING EVENTUALLY INTO THE ORANGE BOX INDICATION AND GOT AN ECAM. THE AIRCRAFT LANDED AT BNA SAFELY WITHOUT FURTHER INCIDENT. POST WALK AROUND EVIDENCE OF HYDRAULIC LEAK UNDER #1 ENGINE.MAINTENANCE FOUND THE LEFT ENGINE GREEN HYDRAULIC PUMP DELIVERY PUMP CHECK VALVE LOOSE AND THE O-RING WAS MELTED. REPLACED CHECK VALVE PER AMM 29-11-36 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
